# SDR 2013FA0000472

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 6,914 hours
- Engine: Allsn 250C20B
- Engine time: 5,672 hours, 2,783 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Line
- Part number: 369A8010691
- Condition: Chafed
- Location: Instrument Panel
- Part time: 4,678 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WET LINE FROM ENGINE TORQUE FITTING TO GAUGE, CHAFED WHERE IT ENTERS THE INSTRUMENT PANEL AND HAD A SMALL LEAK. PILOT MADE AN UNSCHEDULED LANDING. MX REPAIRED THE LINE.
